# SDR DALA2024050604944

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 9,932 hours, 1,162 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 FLIGHT CREW SMELLED ODOR ON FLIGHT DECK. CORRECTIVE ACTION: REPLACED FLIGHT DECK PRINTER PER A330 AMM 45-43. OK FOR SERVICE. (5270758)
